# SDR AALA202406108252

- Difficulty date: May 28, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 25,513 hours, 10,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 8 ABC AISLE ESCAPE PATH LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202406038252: MAINTENANCE FOUND A BROKEN WIRE AT CONNECTOR 7260VC4 AND REPAIRED IT PER ESPM 20-20-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
